# SDR A6WA200640011

- Difficulty date: January 27, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 12,851 hours, 11,170 cycles
- Engine: Ge CF343B1
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO LOSS OF DIRECTIONAL CONTROL AT LOW SPEED (30 KNOTS) WHEN APPLIED POWER.  AC WENT TO THE RT, FULL LT RUDDER HAD NO EFFECT.  ENG PERAMETERS NORMAL AND NO THRUST LEVER SPLIT.  CREW PERFORMED 2 HIGH SPEED TAXIS, PERFORMED POWER ASSURANCE RUNS ON BOTH ENGS, PERFORMED LOW SPEED TAXI WITH SETS OF RUDDER PEDAL AND TILLER WHEEL AND DID VISUAL INSPECTION OF AC IAW AMM.  NO DEFECTS NOTED AC TAXIS NORMAL.  ENG PARAMETERS AS WELL AS POWER LEVERS ARE EQUAL.  OK FOR CONTINUED SERVICE.  (K)
